Hi, last year in May I was rear-ended and ended up with a cervical sprain (whiplash), which related in me having chronic headaches in the back of my head on the right side just behind my ear. I had a cat scan 4 days after the accident and it showed now irregularities. After many trials with different medications we managed to get a mix right and I was able to return to work after 3 weeks. To try and relieve my headaches my Dr suggested, Acupuncture which didn't work, then I had an x-ray to make sure there were no broken bones then I visited a chiropractor which also didn't work, next came a series of visits to the osteopath. By this time my referral to the orthopaedic surgeon had come through after a visit to him he suggested I have physio, and an MRI, which showed nothing. After 3 months of physio and no improvement he suggested another round of acupuncture. This involved putting the needles into the back of my head. On the 4th visit (Feb this year) when the acupuncturist put the needle into the spot with the most pain I advised him that the pain was unbearable, he said it would settle down after about a minute I was in tears due to the pain and I asked him to take the needle out. Since then my headaches have increased 100% and I have been off work for 4 months –both trying to get the pain under control and seeing a psychologist for pain management -and after trailing a gradual return to work, discovered I was unable to do my job for a full 8 hours a day due to the pain. My medication has been doubled since the original accident and after attending the Pain Clinic, which diagnosed me as having occipital nerve damage. I have had steroid injections that gave me 1 days relief instead of the promised 2-3 weeks. Any suggestions on what I can try next???Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?